# SDR ASAA2023090744973

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 46,567 hours, 16,590 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Frame
- Part number: 173A010310
- Part serial: CASA0839
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LH SIDE SURFACE HAS SIGNS OF CORROSION NEAR FWD SIDE OF STATIC WICK BASE 3RD FROM THE TOP. GROUNDED - YES. REPAIRED DAMAGE SKIN ON L/H SIDE OF RUDDER BENEATH CONDUCTIVE FRAME & REPLACED DAMAGED CONDUCTIVE FRAME IAW ASA EA# CMPT-55EA-26012. PERORMED CALCULATED BALANCE PROCEDURE, NEW CBM IS +521.088, WITHIN ALLOWABLE LIMITS. THIS REPAIR IS A CAT "A" REPAIR.
